Bupivacaine and Blood pressure increased support group
A support group for people who take Bupivacaine and have Blood Pressure Increased.
Why the group:
- focused: only for people who take Bupivacaine and have Blood Pressure Increased
- anonymous: only your email is needed
- secure: transmission and data storage encrypted by the same standards used by banks
- no risk: can be quit anytime by just one click
- My blood pressure has been abnormally high . Since Immuran affects the kidneys and the kidneys are intimately involved with blood pressure I feel this is related to my problem but not one Doctor seems to have thought of this. I was diagnosed with the auto-immune disease of polymiositis 10 years...
- Hi All, I'm Ed Schirmer from Vermont. I have cml and get severe muscle cramps.
- Hi to All, I'm Ed Schirmer, I have cml and suffer muscle cramps taking Gleevec. Most pain is in my hands and arms but occurs in the feet and legs at times. I'm hopeful that joining this group will lead me to ways to relieve this harsh pain.
- Started eligard for prostate cancer. BP went from 120/75 to 150/85. BP med (valsartan) doesn’t touch it. Anyone else experience this? Doc says no link between eligard and high BP.
- Skin flushing has increased in frequency and duration (sometimes lasting 9+ hours) since adding Norvasc, post-stroke.
Related support groups
- Support group for people who have Blood Pressure Increased (1186 members)
- Support group for people who take Bupivacaine (5 members)
Related eHealthMe study
Analysis tools (to study 499 million drug outcomes from FDA)
- Check symptoms - identify the cause of a symptom: from a drug or from a condition?
- Check drugs - find out common side effects or drug interactions of my drugs.
- Compare drugs - compare the side effects and efficacy of multiple drugs side by side.